On the automorphism groups for some Leibniz algebras of low dimensions / Kurdachenko, L. A., Pypka, O. O., Velychko, T. V. (2022)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2022, 74 (10))

Kurdachenko L. A., Pypka O. O., Velychko T. V.
On the automorphism groups for some Leibniz algebras of low dimensions


Download publication will be available after 11/01/2024 р., in 107 days

Cite:
Kurdachenko, L. A., Pypka, O. O., Velychko, T. V. (2022). On the automorphism groups for some Leibniz algebras of low dimensions. Ukrainian Mathematical Journal, 74 (10), 1339-1355. http://jnas.nbuv.gov.ua/article/UJRN-0001376248 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209